JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CHARACTERIZATIONS OF REAL HYPERSURFACES OF TYPE A IN A NONFLAT COMPLEX SPACE FORM WHOSE STRUCTURE JACOBI OPERATOR IS ξ-PARALLEL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 31, Issue 2,  2009, pp.185-201
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2009.31.2.185
 Title & Authors
CHARACTERIZATIONS OF REAL HYPERSURFACES OF TYPE A IN A NONFLAT COMPLEX SPACE FORM WHOSE STRUCTURE JACOBI OPERATOR IS ξ-PARALLEL
Kim, Nam-Gil;
  PDF(new window)
 Abstract
Let M be a real hypersurface with almost contact metric structure of a nonflat complex space form whose structure Jacobi operator is -parallel. In this paper, we prove that the condition characterize the homogeneous real hypersurfaces of type A in a complex projective space or a complex hyperbolic space when is constant.
 Keywords
real hypersurface;structure Jacobi operator;Ricci tensor;Hopf hypersurface;
 Language
English
 Cited by
 References
1.
J. Berndt, Real hypersurfaces with constant principal curvatures in complex hyperbolic spaces, J. Reine Angew. Math. 395 (1989), 132-141.

2.
J. Berndt And H. Tamaru, Cohomogeneity one actions on noncompact symmetric spaces of rank one, Trans. Amer. Math. Soc. 359 (2007), 3425-3438. crossref(new window)

3.
T. E. Cecil And P. J. Ryan, Focal sets and real hypersurfaces in complex projective space, Trans. Amer. Math. Soc. 269 (1982), 481-499.

4.
J. T. Cho and U-H. Ki, Real hypersurfaces of a complex projective space in terms of Jacobi operators, Acta Math. Hungar. 80 (1998), 155-167. crossref(new window)

5.
J. T. Cho and U-H. Ki, Real hypersurfaces in a complex space form with symmetric Jacobi Reeb flow, Canadian Math. Bull. 51 (2008), 359-371. crossref(new window)

6.
U-H. Ki, H. Kurihara and R. Takagi, Jacobi operators along the structure flow on real hypersurfaces in a nonflat complex space form, to appear in Tsukuba J. Mach.

7.
U-H. Ki and H. Liu, Some characterizations of real hypersurces of type (A) in a nonflat complex space form, Bull. Korean Math. Soc. 44 (2007), 152-172.

8.
U-H. Ki, J. D. Perez, F. G. Santos end Y. J. Suh, Real hypersurfaces in complex space forms with $\xi$-parallel Ricci tensor and structure Jacobi operator, J. Korean Math. Soc. 44 (2007), 307-326. crossref(new window)

9.
U-H. Ki and Y. J. Suh, On real hypersurfaces of a complex space form, Math. J. Okayama Univ. 32 (1990), 207-221.

10.
N.-G. Kim, U-H. Ki and H. Kurihara, Characterizations of real hypersurfaces of type A in complex space form used by the $\xi$-parallel structure Jacobi operator, Honam Math. J. 30 (2008), 535-550. crossref(new window)

11.
S. Montiel and A. Romero, On some real hypersurfaces of a complex hyperbolic space, Geom Dedicate 20 (1986), 245-261.

12.
M. Okumura, On some real hypersurfaces of a complex projective space, Trans. Amer. Math. Soc. 212 (1975), 355-364. crossref(new window)

13.
M. Ortega, J. D. Perez and F. G. Santos, Non-existence of real hypersurfaces with parallel structure Jacobi operator in nonflat complex space forms, Rocky Mountain J. 36 (2006), 1603-1613. crossref(new window)

14.
J. D. Perez, F. G. Santos and Y. J. Suh, Real hypersurfaces in complex projective spaces whose structure Jacobi operator is D-parallel, Bull. Belg. Math. Soc. Simon Stevin 13 (2006), 459-469.

15.
R. Takagi, On homogeneous real hypersurfaces in a complex projective space, Osaka J. Math. 19 (1973), 495-506

16.
R. Takagi, Real hypersurfaces in a complex projective space with constant principal curvatures I, II, J. Math. Soc. Japan 15 (1975), 43-53, 507-516.